Rucklidge, A.M. (2001) Global bifurcations in the Takens-Bogdanov normal form with D_4 symmetry near the O(2) limit. Physics Letters A, 284 (2-3). pp. 99-111. ISSN 0375-9601Full text available as:
Available under licence : See the attached licence file.
The dynamics of the normal form of the Takens-Bogdanov bifurcation with D_4 symmetry is governed by a one-dimensional map near the gluing bifurcation and near the O(2) integrable limit, rather than the three-dimensional map one would expect. This great simplification allows a quantitative description of the bifurcation sequence through which stability is transfered between invariant subspaces.
|Copyright, Publisher and Additional Information:||Copyright © 2001 Elsevier Science Publishers B.V. This is an author produced version of an article published in Physics Letters A. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.|
|Keywords:||gluing bifurcation, symmetry, chaos, magnetoconvection|
|Institution:||The University of Leeds|
|Academic Units:||The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)|
|Depositing User:||A. M. Rucklidge|
|Date Deposited:||10 Feb 2006|
|Last Modified:||14 Jun 2014 18:58|